Alert archive / Illinois / Flash Flood Warnings in 2018

Flash Flood Warning 10, NWS Quad Cities, IA

June 21, 2018Henry County, Illinois

NWS Quad Cities, IA issued this flash flood warning at Jun 21, 2018, 3:27 PM CDT for Henry County, Illinois. It was in force for 5 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2018, 3:27 PM CDT (20:27 UTC)
Expired
Jun 21, 2018, 8:07 PM CDT
In force
5 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

County Henry County, IL

The radar

The Quad Cities radar (KDVN), 37 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 3:27 PM CDTHEAVY RAIN 2Cambridge, ILRAIN FELL IN JUST 45 MIN, NUMEROUS HOMES WITHOUT POWER IN TOWN.
Jun 21, 3:40 PM CDTFLASH FLOODCambridge, ILSEVERAL ROADS CLOSED IN TOWN NEAR HIGH SCHOOL AND JUST WEST OF TOWN. IL HWY 81 AT HWY 82 CLOSED JUST EAST OF CAMBRIDGE. APROX 1 FOOT OF WATER IN BASEMENT OF EOC.
Jun 21, 6:00 PM CDTHEAVY RAIN 2.91 W Cambridge, ILRAINFALL AS OF 6PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.5 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2018-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 263 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2018-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
263 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
469 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

492 
WGUS53 KDVN 212027
FFWDVN
ILC073-220230-
/O.NEW.KDVN.FF.W.0010.180621T2027Z-180622T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA/IL
327 PM CDT THU JUN 21 2018

The National Weather Service in the Quad Cities has issued a

* Flash Flood Warning for...
  Henry County in northwestern Illinois...

* Until 930 PM CDT Thursday.

* At 323 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Kewanee, Cambridge, Geneseo, Colona, Coal Valley, Galva, Orion,
  Woodhull, Andover, Cleveland, Warner, Lynn Center, Osborn, Dayton,
  Carbon Cliff, Osco, Bishop Hill, Henry County Fairgrounds, German
  Corner and Sunny Hill.

Additional rainfall amounts of 1 to 2 more inches are possible in 
the warned area.

This includes the following highways...
 Interstate 80 in Illinois between mile markers 6 and 25.
 Interstate 74 in Illinois between mile markers 8 and 31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 4115 8989 4115 9018 4116 9032 4137 9044
      4146 9043 4147 9039 4151 9036 4151 9031
      4152 9029 4152 9025 4154 9021 4154 9020
      4156 9018 4156 9014

$$

Gibbs
4 follow-up statements
218 
WGUS73 KDVN 212142
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
442 PM CDT THU JUN 21 2018

ILC073-220230-
/O.CON.KDVN.FF.W.0010.000000T0000Z-180622T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Henry IL-
442 PM CDT THU JUN 21 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
HENRY COUNTY...

At 440 PM CDT, emergency management reported flash flooding in Henry 
County. Up to three inches of rain have already fallen. Flash 
flooding is already occurring.  Many primary and secondary roads 
have water on them.  If you don't have to travel, it is recommened 
that you stay put until water levels recede. 

Some locations that will experience flooding include...
Kewanee, Cambridge, Geneseo, Colona, Coal Valley, Galva, Orion,
Woodhull, Andover, Cleveland, Warner, Lynn Center, Osborn, Dayton,
Carbon Cliff, Osco, Bishop Hill, Henry County Fairgrounds, German
Corner and Sunny Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 4115 8989 4115 9018 4116 9032 4137 9044
      4146 9043 4147 9039 4151 9036 4151 9031
      4152 9029 4152 9025 4154 9021 4154 9020
      4156 9018 4156 9014

$$

Gibbs
898 
WGUS73 KDVN 212144
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
444 PM CDT THU JUN 21 2018

ILC073-220230-
/O.CON.KDVN.FF.W.0010.000000T0000Z-180622T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Henry IL-
444 PM CDT THU JUN 21 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
HENRY COUNTY...

At 444 PM CDT, emergency management reported flash flooding in Henry 
County. Up to three inches of rain have already fallen. Flash 
flooding is already occurring.  Many primary and secondary roads 
have water on them.  If you don't have to travel, it is recommended 
that you stay put until water levels recede. 

Some locations that will experience flooding include...
Kewanee, Cambridge, Geneseo, Colona, Coal Valley, Galva, Orion,
Woodhull, Andover, Cleveland, Warner, Lynn Center, Osborn, Dayton,
Carbon Cliff, Osco, Bishop Hill, Henry County Fairgrounds, German
Corner and Sunny Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 4115 8989 4115 9018 4116 9032 4137 9044
      4146 9043 4147 9039 4151 9036 4151 9031
      4152 9029 4152 9025 4154 9021 4154 9020
      4156 9018 4156 9014

$$

Gibbs
691 
WGUS73 KDVN 212302
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
602 PM CDT THU JUN 21 2018

ILC073-220230-
/O.CON.KDVN.FF.W.0010.000000T0000Z-180622T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Henry IL-
602 PM CDT THU JUN 21 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
HENRY COUNTY...

At 601 PM CDT, emergency management reported flash flooding in Henry 
County. Up to three inches of rain have already fallen. Flash 
flooding is already occurring.  Thunderstorms have redeveloped 
across the area.  These storms could lead to additional flash 
flooding this evening.

Some locations that will experience flooding include...
Kewanee, Cambridge, Geneseo, Colona, Coal Valley, Galva, Orion,
Woodhull, Andover, Cleveland, Warner, Lynn Center, Osborn, Dayton,
Carbon Cliff, Osco, Bishop Hill, Henry County Fairgrounds, German
Corner and Sunny Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 4115 8989 4115 9018 4116 9032 4137 9044
      4146 9043 4147 9039 4151 9036 4151 9031
      4152 9029 4152 9025 4154 9021 4154 9020
      4156 9018 4156 9014

$$

Gibbs
778 
WGUS73 KDVN 220107
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
807 PM CDT THU JUN 21 2018

ILC073-220116-
/O.CAN.KDVN.FF.W.0010.000000T0000Z-180622T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Henry IL-
807 PM CDT THU JUN 21 2018

...THE FLASH FLOOD WARNING FOR HENRY COUNTY IS CANCELLED...

Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 4115 8989 4115 9018 4116 9032 4137 9044
      4146 9043 4147 9039 4151 9036 4151 9031
      4152 9029 4152 9025 4154 9021 4154 9020
      4156 9018 4156 9014

$$

Gibbs

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 2:57 PM CDT, 30 minutes earlier.

Area forecast discussion, Jun 21, 2:57 PM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
257 PM CDT Thu Jun 21 2018

.SYNOPSIS...
Issued at 229 PM CDT Thu Jun 21 2018

18z surface data has a weak low near KDSM and another near KSTJ. A
warm front ran east from the low near KDSM into central Illinois to
another weak low near KPIA. Dew points were in the 70s to the south
and east of the KPIA low with 60s across the upper Midwest and into
the Plains.

&&

.SHORT TERM...(This Evening through Friday)
ISSUED AT 229 PM CDT Thu Jun 21 2018

Through sunset... Based on radar and satellite trends the band of
showers and thunderstorms across the area will become more east west
oriented somewhere between highway 30 and I-80. This area will be at
risk for heavy rainfall and the reason the flash flood watch was
expanded to the south and east of the current watch. The risk of
heavy rainfall north of highway 30 is decreasing.

As the upper low drifts slowly east southeast across northern
Missouri, the previously mentioned band of showers and thunderstorms
will persist across the same area. Given the continued high moisture
content of the atmosphere, heavy rainfall is likely.

Late tonight the thunderstorms will decrease in areal coverage but
rain showers are expected to continue. Toward sunrise Friday
precipitation is expected to be mainly in the form of rain showers
with very little if any thunderstorms.

On Friday, rain showers will continue across the area during the
morning. As the upper low moves into southern Illinois during the
afternoon areal coverage of the rain showers will decrease
from west to east.

.LONG TERM...(Friday Night through Thursday)
ISSUED AT 229 PM CDT Thu Jun 21 2018

Near to below normal temperatures with next precipitation event
toward middle of next week.

Long Term Forecast Confidence Assessment...fair to good or average
to above average. Little sensible weather issued until Tuesday
into Wednesday of next week with some mins next four days possibly
up to 3+ degrees too mild with favored radiational cooling and
maybe patchy fog.

Friday night...amount of clearing questionable with subsidence suggesting
clearing most locations by daybreak. If occur then mins may be too
low by up to 3 degrees or middle 50s with some lower 50s in north.

Saturday through Monday...partly cloudy overall with possibly mostly
clear conditions and dry to mostly dry with below normal temperatures.
Highs mostly upper 70s to lower 80s and lows mostly lower 60s
with risk with good radiational cooling for some lows 3+ degrees
lower with some upper 50s possible. This would be roughly 3 to 5
degrees below normal with moderate humidity levels.

Tuesday through Thursday...warmer and more humid with good chance for
showers and storms with moderate to potentially lower end heavy amounts
possible. Storm track supports most favored severe threat may be to
our south which will take another 24 hours to clarify. Highs will be
impacted by clouds with lower to middle 80s on Tuesday and mostly 85
to 90 Wednesday and Thursday and good first estimate. Mins in the
65 to 70 degree range as higher dewpoints move in.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
ISSUED AT 1237 PM CDT Thu Jun 21 2018

The upper low in southwest Iowa will slowly move into northern
Missouri through 12z/22. IFR/MVFR conditions will be seen with
SHRA/TSRA through 18z/22. KMLI/KCID are most at risk for seeing a
prolonged period of SHRA/TSRA.

&&

.HYDROLOGY...
Issued at 229 PM CDT Thu Jun 21 2018

Significant rains over the Midwest the past week is resulting current
and new river flooding over the forecast area. Depending on additional
further changes on these forecast over the next several days.

The Mississippi River will continue rising for at least the next 1 to
2 weeks with minor to moderate flooding forecast from Dubuque to Gregory
Landing. The river is expected to go above flood stage within the next
3 to 7 days so flood watches and warnings have been issued for numerous
forecast points. Even before these recent rains the river was rising
from very heavy rainfall that occurred in Minnesota and Wisconsin several
days ago.

A flood watch is also in effect for the Iowa River at Marengo, the Pecatonica
River at Freeport, and the Rock River at Como. This is due to uncertainty
in rainfall with possibly additional heavy rainfall falling further
south then previous forecast which may result in impacts on the river
crests.

Rounds of showers and isolated thunderstorms will continue through Friday.
Then, more widespread showers and thunderstorms arrive by the middle
of next week with the potential for more significant and possibly heavy
rainfall. Stay tuned for later forecasts and updates.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch through Friday morning for Cedar-Clinton-
     Jackson-Johnson-Jones-Linn-Louisa-Muscatine-Scott-
     Washington.

IL...Flash Flood Watch through Friday morning for Bureau-Carroll-
     Henry IL-Jo Daviess-Mercer-Putnam-Rock Island-Stephenson-
     Whiteside.

MO...NONE.

&&

SYNOPSIS...08
SHORT TERM...08
LONG TERM...16
AVIATION...08
HYDROLOGY...16
Hazardous weather outlook, Jun 21, 4:21 AM CDT, 11 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
421 AM CDT Thu Jun 21 2018

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-220930-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
421 AM CDT Thu Jun 21 2018

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

Expect periods of showers and thunderstorms today and tonight.
Flash flooding and more prolonged flooding are possible,
especially along and east of a line from Manchester to Moline,
where a Flash Flood Watch is in effect. A few strong storms are
possible later this afternoon and evening, with gusty winds the
main threat.

Area rivers are experiencing flooding. Please see the
latest Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Isolated thunderstorms are possible Friday, with no severe weather
expected.

Flooding is expected to continue on some tributary rivers.
Rounds of heavy rainfall may also cause additional river sites to
rise later this week. Please see the latest Flood Statements and
Flood Warnings for details.

There is a low chance of non-severe thunderstorms late Saturday
into Sunday. More widespread storms are expected late Monday into
Tuesday, with some potential for heavy rain and severe weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today and tonight, mainly for
reports of flash flooding and high water.

RP Kinney

In the hours before

Special weather statement, Jun 21, 1:22 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Quad Cities IA/IL
122 PM CDT THU JUN 21 2018

IAZ040-051>053-063>068-077-078-088-089-ILZ015>017-024>026-035-211915-
Mercer-Warren-Bureau-Henry-Henderson-Rock
Island-McDonough-Clinton-Linn-Henry-Benton-Iowa-Washington-Louisa-
Johnson-Scott-Buchanan-Des Moines-Muscatine-Cedar-Jones-
122 PM CDT THU JUN 21 2018

... Brief Funnel Clouds possible over the next hour ...

At 116 PM CDT...Showers and storms with a history of producing
funnel clouds were located from Cedar Rapids to Aledo, moving
northwest. In addition to funnel clouds, these storms will be
capable of producing locally heavy rainfall of 1 to 2 inches per
hour, causing street flooding and rises in creeks.

Funnel clouds of this nature are short lived and rarely touch the
ground. However, if you notice one approaching the ground, move
indoors to a place of safety.

The National Weather Service will continue to closely monitor the
situation. Please forward reports of funnel cloud sightings to the
nearest law enforcement agency for relay to the National Weather
Service.

LAT...LON 4230 9230 4230 9207 4241 9205 4124 8978
      4123 8987 4115 8987 4115 9044 4050 9045
      4181 9230
TIME...MOT...LOC 1816Z 180DEG 0KT 4149 9106

Speck
Special weather statement, Jun 21, 2:49 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Quad Cities IA/IL
249 PM CDT THU JUN 21 2018

IAZ067-212045-
Muscatine-
249 PM CDT THU JUN 21 2018

...Thunderstorms capable of producing funnel clouds will affect
Muscatine County...

At 249 PM CDT...Thunderstorms capable of producing funnel clouds were
located over Muscatine.

LOCATIONS IMPACTED INCLUDE...
Muscatine, West Liberty, Nichols, Atalissa, Saulsbury Bridge
Campground, Muscatine County Fairgrounds and Ardon.

Funnel clouds of this nature are short lived and rarely touch the
ground. However, if you notice one approaching the ground, move
indoors to a place of safety.

The National Weather Service will continue to closely monitor the
situation. Please forward reports of funnel cloud sightings to the
nearest law enforcement agency for relay to the National Weather
Service.

LAT...LON 4160 9133 4160 9123 4149 9095 4143 9099
      4142 9103 4141 9105 4139 9105 4137 9107
      4134 9107 4147 9137 4153 9137
TIME...MOT...LOC 1949Z 240DEG 0KT 4144 9108

Gibbs
Local storm report, Jun 21, 2:51 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
251 PM CDT THU JUN 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HEAVY RAIN       1 E CAMANCHE            41.79N 90.26W
06/21/2018  M2.01 INCH       CLINTON            IA   CO-OP OBSERVER

            TOTAL SINCE 6 PM JUNE 20. 1.39 INCHES LAST
            NIGHT AND ANOTHER 0.62 INCHES THIS MORNING.

&&
Special weather statement, Jun 21, 2:54 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
254 PM CDT THU JUN 21 2018

IAC139-212100-
Muscatine-
254 PM CDT THU JUN 21 2018

...A THUNDERSTORM PRODUCING HEAVY RAIN WILL AFFECT WESTERN MUSCATINE
COUNTY UNTIL 400 PM CDT...

At 253 PM CDT, radar indicated a thunderstorm with heavy rain was
located over Muscatine, moving northwest at 10 mph.

Minor flooding of streets and creeks in urban areas is possible.

Rainfall amounts of 1 to 2 inches of rain have fallen across the
area. Additional rainfall amounts of 1 inch are possible.  If rain
continues, a flash flood warning may be needed.

Minor flooding is possible. If you are driving and encounter a
flooded roadway, Turn around, don't drown. Most flood deaths occur in
vehicles.

LAT...LON 4143 9136 4159 9123 4144 9094 4143 9095
      4143 9098 4142 9102 4142 9103 4141 9105
      4139 9105 4137 9107 4133 9107 4133 9115
TIME...MOT...LOC 1953Z 125DEG 9KT 4140 9111

Gibbs
Special weather statement, Jun 21, 3:01 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
301 PM CDT THU JUN 21 2018

IAC031-103-113-139-212200-
Cedar-Johnson-Muscatine-Linn-
301 PM CDT THU JUN 21 2018

...Small stream flooding ongoing across Johnson, southern Linn,
southwest Cedar, and northwest Muscatine counties...

Heavy rain of 2 to 5 inches has fallen across the area.

Minor flooding of area creeks and streams is ongoing.

This includes creeks and streams around Iowa City, Coralville, North
Liberty, West Branch, Swisher, and West Liberty.

Minor flooding is possible. If you are driving and encounter a
flooded roadway, Turn around, don't drown. Most flood deaths occur in
vehicles.

LAT...LON 4184 9181 4197 9168 4161 9118 4148 9131
      4160 9154
TIME...MOT...LOC 2000Z 336DEG 2KT 4161 9132

Brooks
Local storm report, Jun 21, 3:06 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
306 PM CDT THU JUN 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 AM     HEAVY RAIN       URBANA                  42.22N 91.88W
06/21/2018  M1.58 INCH       BENTON             IA   MESONET

            MESONET STATION AV038, URBANA.

1043 AM     HEAVY RAIN       STRONGHURST             40.74N 90.91W
06/21/2018  M1.92 INCH       HENDERSON          IL   MESONET

            MESONET STATION C6338, STRONGHURST.

1040 AM     HEAVY RAIN       NEW BOSTON L/D 17       41.18N 91.05W
06/21/2018  M2.00 INCH       MERCER             IL   MESONET

            MESONET STATION NBOI2, NEW BOSTON L/D 17.

1030 AM     HEAVY RAIN       EDWARDS RVR AT NEW BOST 41.19N 90.97W
06/21/2018  M3.02 INCH       MERCER             IL   MESONET

            MESONET STATION NWBI2, EDWARDS RVR AT NEW
            BOSTON.

1030 AM     HEAVY RAIN       ROCK RVR AT MOLINE      41.46N 90.50W
06/21/2018  M2.23 INCH       ROCK ISLAND        IL   MESONET

            MESONET STATION MLII2, ROCK RVR AT MOLINE.

1030 AM     HEAVY RAIN       HAZLETON                42.62N 91.91W
06/21/2018  M2.10 INCH       BUCHANAN           IA   MESONET

            MESONET STATION F1749, HAZLETON.

1030 AM     HEAVY RAIN       POPE CRK NEAR KEITHSBUR 41.13N 90.92W
06/21/2018  M2.78 INCH       MERCER             IL   MESONET

            MESONET STATION PCKI2, POPE CRK NEAR
            KEITHSBURG.

1030 AM     HEAVY RAIN       FULTON L/D 13           41.92N 90.15W
06/21/2018  M1.68 INCH       WHITESIDE          IL   MESONET

            MESONET STATION FLTI2, FULTON L/D 13.

1030 AM     HEAVY RAIN       SKUNK RVR AT AUGUSTA, I 40.77N 91.28W
06/21/2018  M2.44 INCH       DES MOINES         IA   MESONET

            MESONET STATION AGSI4, SKUNK RVR AT AUGUSTA,
            IA.

1015 AM     HEAVY RAIN       WAPSI RVR AT ANAMOSA    42.08N 91.27W
06/21/2018  M1.58 INCH       JONES              IA   MESONET

            MESONET STATION ANSI4, WAPSI RVR AT ANAMOSA.

1007 AM     HEAVY RAIN       FARMINGTON              40.65N 91.72W
06/21/2018  M1.08 INCH       VAN BUREN          IA   MESONET

            MESONET STATION FRMI4, FARMINGTON.

0900 AM     HEAVY RAIN       WINTHROP                42.48N 91.73W
06/21/2018  M1.98 INCH       BUCHANAN           IA   COCORAHS

            COCORAHS STATION IA-BC-10, WINTHROP.

0900 AM     HEAVY RAIN       4 NW WINTHROP GOLF COUR 42.55N 91.71W
06/21/2018  M1.94 INCH       BUCHANAN           IA   COCORAHS

            COCORAHS STATION IA-BC-9, 4 NW WINTHROP GOLF
            COURSE.

0830 AM     HEAVY RAIN       MONTROSE                40.53N 91.42W
06/21/2018  M3.07 INCH       LEE                IA   COCORAHS

            COCORAHS STATION IA-LE-9, MONTROSE.

0750 AM     HEAVY RAIN       QUASQUETON 0.4 WSW      42.39N 91.76W
06/21/2018  M1.96 INCH       BUCHANAN           IA   COCORAHS

            COCORAHS STATION IA-BC-2, QUASQUETON 0.4
            WSW.

0735 AM     HEAVY RAIN       2 NNW MUSCATINE         41.44N 91.08W
06/21/2018  E1.10 INCH       MUSCATINE          IA   TRAINED SPOTTER

            1.77 INCHES IN LAST 48 HOURS.

0735 AM     HEAVY RAIN       FULTON                  42.15N 90.68W
06/21/2018  M1.56 INCH       JACKSON            IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION FULI4, FULTON.

0723 AM     HEAVY RAIN       2 NNE STONE CITY        42.14N 91.33W
06/21/2018  M1.75 INCH       JONES              IA   TRAINED SPOTTER

0700 AM     HEAVY RAIN       1 WSW SPRING GROVE      40.73N 91.19W
06/21/2018  M3.09 INCH       DES MOINES         IA   COCORAHS

            COCORAHS STATION IA-DM-7, 1 WSW SPRING
            GROVE.

0700 AM     HEAVY RAIN       4 W MAQUOKETA           42.07N 90.70W
06/21/2018  M2.06 INCH       JACKSON            IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION MKTI4, 4 W MAQUOKETA.

0700 AM     HEAVY RAIN       MANCHESTER              42.47N 91.45W
06/21/2018  M1.81 INCH       DELAWARE           IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION MHRI4, MANCHESTER.

0700 AM     HEAVY RAIN       ROSEVILLE               40.73N 90.67W
06/21/2018  M0.84 INCH       WARREN             IL   COCORAHS

            COCORAHS STATION IL-WR-2, ROSEVILLE.

0700 AM     HEAVY RAIN       2 SSE BUCK CREEK        42.30N 91.34W
06/21/2018  M2.00 INCH       DELAWARE           IA   COCORAHS

            COCORAHS STATION IA-DW-6, 2 SSE BUCK CREEK.

0700 AM     HEAVY RAIN       BURLINGTON 2S           40.77N 91.12W
06/21/2018  M2.66 INCH       DES MOINES         IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION BLGI4, BURLINGTON 2S.

0700 AM     HEAVY RAIN       2 N MUSCATINE           41.47N 91.04W
06/21/2018  M1.20 INCH       MUSCATINE          IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION MSTI4, 2 N MUSCATINE.

0700 AM     HEAVY RAIN       2 NNW WARNER            41.45N 90.40W
06/21/2018  M1.68 INCH       HENRY              IL   COCORAHS

            COCORAHS STATION IL-HY-15, 2 NNW WARNER.

0700 AM     HEAVY RAIN       LOWDEN                  41.87N 90.93W
06/21/2018  M2.21 INCH       CEDAR              IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION LWDI4, LOWDEN.

0700 AM     HEAVY RAIN       LA HARPE                40.58N 90.97W
06/21/2018  M1.12 INCH       HANCOCK            IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION LAHI2, LA HARPE.

0700 AM     HEAVY RAIN       MEMPHIS                 40.46N 92.17W
06/21/2018  M1.64 INCH       SCOTLAND           MO   COCORAHS

            COCORAHS STATION MO-FSA-199, MEMPHIS.

0700 AM     HEAVY RAIN       VINTON                  42.17N 92.00W
06/21/2018  M1.43 INCH       BENTON             IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION VNTI4, VINTON.

0700 AM     HEAVY RAIN       2 NW DELMAR             42.02N 90.64W
06/21/2018  M1.68 INCH       CLINTON            IA   COCORAHS

            COCORAHS STATION IA-CN-8, 2 NW DELMAR.

0700 AM     HEAVY RAIN       MACOMB                  40.47N 90.67W
06/21/2018  M1.36 INCH       MCDONOUGH          IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION MQBI2, MACOMB.

0655 AM     HEAVY RAIN       WASHINGTON ARPT         41.28N 91.67W
06/21/2018  M1.95 INCH       WASHINGTON         IA   AWOS

            AWOS STATION AWG, WASHINGTON ARPT.

&&

GROSS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:21 PM CDTRiver Flood WarningDVNHenry, Rock Island13 days
Jun 20, 8:57 PM CDTRiver Flood WatchDVNWhiteside24 hr
Jun 20, 8:57 PM CDTRiver Flood WatchDVNStephenson24 hr
Jun 20, 9:42 PM CDTRiver Flood WatchDVNJo Daviess24 hr
Jun 20, 9:42 PM CDTRiver Flood WatchDVNRock Island24 hr
Jun 20, 9:42 PM CDTRiver Flood WatchDVNMercer, Rock Island24 hr
Jun 20, 9:42 PM CDTRiver Flood WatchDVNMercer24 hr
Jun 20, 9:42 PM CDTRiver Flood WatchDVNHenderson, Mercer24 hr
Jun 20, 9:42 PM CDTRiver Flood WatchDVNHenderson24 hr
Jun 20, 9:42 PM CDTRiver Flood WatchDVNHancock, Henderson24 hr
Jun 20, 9:42 PM CDTRiver Flood WatchDVNHancock37 hr
Jun 21, 3:47 AM CDTFlash Flood WatchDVNBureau, Carroll, Henry, Jo Daviess, Mercer, Putnam and 3 more23 hr
Jun 21, 11:16 AM CDTRiver Flood WarningDVNJo Daviess11 days
Jun 21, 11:16 AM CDTRiver Flood WarningDVNRock Island15 days
Jun 21, 11:16 AM CDTRiver Flood WarningDVNRock Island15 days
Jun 21, 11:16 AM CDTRiver Flood WarningDVNMercer, Rock Island16 days
Jun 21, 11:16 AM CDTRiver Flood WarningDVNMercer18 days
Jun 21, 11:16 AM CDTRiver Flood WarningDVNHenderson, Mercer19 days
Jun 21, 11:16 AM CDTRiver Flood WarningDVNHenderson21 days
Jun 21, 11:16 AM CDTRiver Flood WarningDVNHancock, Henderson21 days
Jun 21, 11:32 AM CDTRiver Flood WatchDVNRock Island, Whiteside24 hr
Jun 21, 11:40 AM CDTSpecial Weather StatementDVNHenderson, McDonough, Mercer, Rock Island, Warren20 min
Jun 21, 12:11 PM CDTSpecial Weather StatementDVNHenderson, McDonough, Mercer, Rock Island, Warren49 min
Jun 21, 1:22 PM CDTSpecial Weather StatementDVNHenry, Mercer, Rock Island, Warren53 min
Jun 21, 2:05 PM CDTRiver Flood WatchDVNRock Island24 hr
Jun 21, 4:27 PM CDTSpecial Weather StatementDVNMercer33 min
Jun 21, 4:39 PM CDTSpecial Weather StatementDVNBureau, Putnam81 min

Nearby

Flash Flood Warnings in Illinois, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.